# SDR SWAA032696

- Difficulty date: December 9, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N708SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27842
- Aircraft time: 19,109 hours, 11,970 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273A2101
- Part serial: 2101
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

IND - FLT 2770 - ON LANDING, RIGHT GEAR RED LIGHT ILLUMINATED WITH NO GREEN LIGHT AND GEAR WARNING HORN.  CYCLED GEAR DID THE SAME, ON GO AROUND GEAR CAME DOWN, COMPLETED CHECKLIST AND LANDED.  REMOVED AND REPLACED RIGHT GEAR ACTUATOR PER MM.  (M)
